Imperial College London

DrDavidHelm

Faculty of Natural SciencesDepartment of Mathematics

Reader in Mathematics
 
 
 
//

Contact

 

d.helm

 
 
//

Location

 

672Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Publication Type
Year
to

10 results found

Helm D, 2016, WHITTAKER MODELS AND THE INTEGRAL BERNSTEIN CENTER FOR GL(n), DUKE MATHEMATICAL JOURNAL, Vol: 165, Pages: 1597-1628, ISSN: 0012-7094

JOURNAL ARTICLE

Helm D, 2016, THE BERNSTEIN CENTER OF THE CATEGORY OF SMOOTH W(k)[GLn(F)]-MODULES, FORUM OF MATHEMATICS SIGMA, Vol: 4, ISSN: 2050-5094

JOURNAL ARTICLE

Emerton M, Helm D, 2014, THE LOCAL LANGLANDS CORRESPONDENCE FOR GL(n) IN FAMILIES, ANNALES SCIENTIFIQUES DE L ECOLE NORMALE SUPERIEURE, Vol: 47, Pages: 655-722, ISSN: 0012-9593

JOURNAL ARTICLE

Helm D, 2013, ON THE MODIFIED MOD p LOCAL LANGLANDS CORRESPONDENCE FOR GL(2)(Q(l)), MATHEMATICAL RESEARCH LETTERS, Vol: 20, Pages: 489-500, ISSN: 1073-2780

JOURNAL ARTICLE

Helm D, 2012, A geometric Jacquet-Langlands correspondence for U(2) Shimura varieties, ISRAEL JOURNAL OF MATHEMATICS, Vol: 187, Pages: 37-80, ISSN: 0021-2172

JOURNAL ARTICLE

Helm D, Katz E, 2012, Monodromy Filtrations and the Topology of Tropical Varieties, CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, Vol: 64, Pages: 845-868, ISSN: 0008-414X

JOURNAL ARTICLE

Helm D, Voloch JF, 2011, Finite descent obstruction on curves and modularity, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, Vol: 43, Pages: 805-810, ISSN: 0024-6093

JOURNAL ARTICLE

Helm D, 2010, ON l-ADIC FAMILIES OF CUSPIDAL REPRESENTATIONS OF GL(2)(Q(p)), MATHEMATICAL RESEARCH LETTERS, Vol: 17, Pages: 805-822, ISSN: 1073-2780

JOURNAL ARTICLE

Helm D, 2010, TOWARDS A GEOMETRIC JACQUET-LANGLANDS CORRESPONDENCE FOR UNITARY SHIMURA VARIETIES, DUKE MATHEMATICAL JOURNAL, Vol: 155, Pages: 483-518, ISSN: 0012-7094

JOURNAL ARTICLE

Helm D, Osserman B, 2008, Flatness of the linked Grassmannian, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, Vol: 136, Pages: 3383-3390, ISSN: 0002-9939

JOURNAL ARTICLE

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: http://wlsprd.imperial.ac.uk:80/respub/WEB-INF/jsp/search-html.jsp Request URI: /respub/WEB-INF/jsp/search-html.jsp Query String: respub-action=search.html&id=00795469&limit=30&person=true